# SDR REXA2012063001041

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 17,839 hours, 15,362 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE GROUND DURING A QUICK TURN GROUND CREW REPORTED SMOKE.  LARGE AMOUNTS GREY AND WHITE IN COLOR.  COCKPIT INDICATIONS APU DID NOT AUTO SHUTDOWN.  EXTREME AMOUNT OF SMOKE EXITING APU EXHAUST.  SMOKE NOTED IN CABIN AND COCKPIT POSSIBLY FROM WIND BLOWING SMOKE.    NO DEFECTS NOTED.  OK FOR SERVICE.
